On new inequalities of Simpson's type for s-convex functions


Sarikaya M. Z. , Set E., ÖZDEMİR M. E.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.60, no.8, pp.2191-2199, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 8
  • Publication Date: 2010
  • Doi Number: 10.1016/j.camwa.2010.07.033
  • Journal Name: COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2191-2199
  • Keywords: Simpson's inequality, s-convex function
  • Bursa Uludag University Affiliated: No

Abstract

In this paper, we establish some new inequalities of Simpson's type based on s-convexity. Some applications to special means of real numbers are also given. (C) 2010 Elsevier Ltd. All rights reserved.